# SDR ABXA9900214

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576953063
- Condition: Cracked
- Location: Ws 410.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER LEADING EDGE UPPER RIB CRACKED AT STATION FS 410.250.  REPAIRED IAW DWG NR K05056.
